# SDR DL72S971647

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ACCESS PANEL 3448R SUPPORT FRAME.  REMOVED CORROSION AS PER SRM 51-10-6 ON WEB, WITHIN LIMITS AS PER SRM 53-10-1 FIG 1.  TREATED AND PAINTED AS PER PS 900-2-5.  REMOVED CORROSION AS PER SRM 51-10-6 FROM T-ANGLE.  CORROSION OUT OF LIMITS AS PER SRM 53-10-1 FIG 1.  MANUFACTURED NEW T-ANGLE PER SRM 53-10-1 FIG 804.  REPAIRED PER MM 53-30-1.
